Advil Infants' White Grape Concentrated Drops Fever Reducer/Pain Reliever

Advil Infants' White Grape Concentrated Drops Fever Reducer/Pain Reliever

Advil

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

For ages 6-23 months. Buy two & save! Ibuprofen (50 mg). Pain reliever (NSAID) per 1.25 ml/ Fever. Aches & pains. Lasts up to 8 hours. Alcohol-free. Child-resistant safety cap. Temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headaches and
...more >>

Ingredients

Active Ingredients (in each 1.25mL)...PurposeIbuprofen 50mg (NSAID)*...Fever Reducer/Pain Reliever*Nonsteroidal anti-inflammatory drug Inactive IngredientsAcetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.

Directions

Directions• this product does not contain directions or complete warnings for adult use• do not give more than directed• shake well before using• find right dose on chart below. If possible, use weight to dose; otherwise use age.• repeat dose every 6-8 hours, if needed• do not use more than 4 times a day• measure with the dosing device provided. Do not use with any other device.For children under 6 mos., ask a doctor.For a child weighing 12-17 lb. or 6-11 mos. of age, take 1.25mL.For a child weighing 18-23 lb. or 12-23 mos. of age, take 1.875mL. Other Information• one dose lasts 6-8 hours• store at 20-25degC (68-77degF)• see bottom of box for lot number and expiration date Rinse the oral syringe with tap water only.

Always refer to the actual package for the most accurate information